Connect with others who understand.

sign up log in
About MyParkinsonsTeam
Real members of MyParkinsonsTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I'm Afraid Of The Side Effects Of Parkinson's Meds. Am I Making A Mountain Out Of A Mole Hill?

I'm Afraid Of The Side Effects Of Parkinson's Meds. Am I Making A Mountain Out Of A Mole Hill?

What has been your experience with the side effects of your Parkinson's Medication?

A MyParkinsonsTeam Member said:

I will post a daily meds , mood chart that was given to me . Use it daily to write down meds , times , mood changes. , so you can give it to your doctor. Doctors can determine if meds need to be changed or increased from here.

posted almost 5 years ago
A MyParkinsonsTeam Member said:

Some meds cause side effects but being able to walk w/o freezing or shaking uncontrollably with diskensia makes taking meds worth the side effects

posted almost 5 years ago
A MyParkinsonsTeam Member said:

My sister has bad dyskinesia, a different(new) neurologist changed her meds, got rid of the dyskinesia but brought back the shakes, she definitely agrees with JohnButton, she'd rather have the rolling than the shakes!!!!!

posted almost 5 years ago
A MyParkinsonsTeam Member said:

Unfortunately I saw a young Neurologist who ....... well..... I don't think had much experience, and gave me the strongest possible dosage of L-DOPA, although my symptoms were slight, So, inadvertently, did me a favour, because I felt so awful I stopped taking them. Six years down the line, and I'm still not taking L-DOPA. So I think the side effects at that time don't really apply as the meds were incorrect. I had panic attacks, sleepless nights, mood-swings, heart palpitations, depression.....!
I'm fine not taking L-DOPA (so far) but my sister who also has PD cannot stop, her PD is too far advanced. I think that TO or NOT TO is a personal thing, this curse is a Boutique condition, no two of us are alike!

posted almost 5 years ago
A MyParkinsonsTeam Member said:

No

posted over 4 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in